advertisement
Question
Posted by: Anon | 2010/02/13

Strange sensation in my lower abdomen

I am currently taking Minerva and finishing my period. Earlier on when I was sitting down I started to feel a strange sensation in my lower abdomen (perhaps my uterus) - not painful, but weird. I don' t think it' s a bladder infection as it' s not sore when I urinate. What could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I'm afraid you have not given me enough detail to comment. See your doctor if you are worried.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: gynaedoc | 2010/02/15

I'm afraid you have not given me enough detail to comment. See your doctor if you are worried.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

I'm afraid you have not given me enough detail to comment. See your doctor if you are worried.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

I'm afraid you have not given me enough detail to comment. See your doctor if you are worried.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

I'm afraid you have not given me enough detail to comment. See your doctor if you are worried.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

I'm afraid you have not given me enough detail to comment. See your doctor if you are worried.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

I'm afraid you have not given me enough detail to comment. See your doctor if you are worried.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement